Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What is the cause of green odorless discharge in one on depo shot ?

I am having a green odorless discharge everytime I get in the bath tub, and Im on the depot shot. can you explain why this may be?
Asked On : Wed, 29 Feb 2012
Answers:  2 Views:  581
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

Thanks for posting your query. You have greenish vaginal discharge. This indicates a vaginal infection. This could be due to infection with Trichomonas vaginalis or Bacterial vaginosis. Please get yourself checked by a gynecologist who will examine you and prescribe the correct antibiotic.

Green discharge has no connection with the depot shot you are on.

Hope I've answered your query.



Answered: Wed, 29 Feb 2012
I find this answer helpful
Infectious Diseases Specialist Dr. Nicita's  Response
Hi, you seems to have a vaginitis or a cervicitis (infectious diseases). A green vaginal discharge is related with an infection (trichomoniasis or gonorrea). The relationship you are telling with the bath is not a common asociation. In some ocassions, the discharge vary with your menstrual cycles. It may be just coincidence. You should consult a gynecologist to be examined.
Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor